# SDR REXA2024101600881

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 36,729 hours, 27,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERIOR EMERGENCY LIGHT INOP   RE-LAMPED AFT RH EXTERIOR EMERGENCY LIGHT IAW CRJ900 AMM 33-51-15 OPS CHECK GOOD.
